# SDR AALA201705229022

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,642 hours, 24,796 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Misinstalled
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT NOT SHOWING ARMED.  FOUND THE LT FWD FLAP COVER SEAL INSTALLED INCORRECTLY.   INSTALLED AND OPS CHECKED GOOD IAW AMM 25-23-47.
